RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 2, Issue 1  


Survey
The intersections of nilpotent subgroups in finite groups
V. I. Zenkov
1

Distributive lattices which have chain functional representation
E. M. Vechtomov
93
On diagonalizability of regular matrices over rings
T. V. Golovacheva
103
Nonlinear dynamic games
N. L. Grigorenko, S. B. Kolosov
113
On perfect finite-dimensional Lie algebras, satisfying standard Lie identity of degree 5
K. A. Zubrilin, A. Yu. Stepanov
125
Simplificator property of algebras with weak reduction
N. K. Ioudu
133
On the electron plasma dynamics in the magnetized semiconductor film with the electrode placed at the arc of a circumference
N. Ch. Krutitskaya, P. A. Krutitskii, G. Yu. Malysheva
147
On properties of maximal homomorphic prototypes of $k$-valued logic in $l$-valued logic
A. V. Makarov
161
On automaton permutation groups
V. V. Makarov
171
Rice method for Gaussian random fields
V. I. Piterbarg
187
The joint spectral radius and invariant sets of the several linear operators
V. Yu. Protasov
205
On different definitions of wreath product of semigroup varieties
A. V. Tishchenko
233
Interpolation with closed parametric quadratic spline curves of class $C^2$ on the plain
A. V. Tomilin
251
On completeness of sheaf representations of semirings
V. V. Chermnykh
267
On categorical equivalence of polysort algebra varieties to monosort algebra varieties
E. G. Shul'geifer
279

Short communications
The equivalence of irreducible representations of finite dimensional Lie superalgebras with the same identities
A. A. Zolotykh
289
$(\tau_1,\ldots,\tau_m)$-spaces for Butler groups
E. M. Kovyazina
295
Method for solving the equation of the first kind of the convolution type
V. V. Mozalevskii
301
The polyhedron's volume as a function of length of its edges
I. Kh. Sabitov
305
The asymptotics for eigenvalues of a differential Jacobi-type operator with $\alpha=\frac{1}{2}$ and $\beta=-\frac{1}{2}$
A. I. Sedov
309
On ranks of elements of free groups
U. U. Umirbaev
313

Correction
N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat
317
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020